The Role of Halaš Identity in Orthomodular Lattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 53 (2014) no. 1, pp. 19-24 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

We prove that a certain identity introduced by R. Halaš for classifying basic algebras can be used for characterizing orthomodular lattices in the class of ortholattices with antitone involutions on every principal filter.
We prove that a certain identity introduced by R. Halaš for classifying basic algebras can be used for characterizing orthomodular lattices in the class of ortholattices with antitone involutions on every principal filter.
Classification : 03G25, 06C15
Keywords: ortholattice; orthomodular lattice; antitone involution; principal filter; basic algebra
@article{AUPO_2014_53_1_a1,
     author = {Chajda, Ivan},
     title = {The {Role} of {Hala\v{s}} {Identity} in {Orthomodular} {Lattices}},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {19--24},
     year = {2014},
     volume = {53},
     number = {1},
     mrnumber = {3329228},
     zbl = {06416939},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a1/}
}
TY  - JOUR
AU  - Chajda, Ivan
TI  - The Role of Halaš Identity in Orthomodular Lattices
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 2014
SP  - 19
EP  - 24
VL  - 53
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a1/
LA  - en
ID  - AUPO_2014_53_1_a1
ER  - 
%0 Journal Article
%A Chajda, Ivan
%T The Role of Halaš Identity in Orthomodular Lattices
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 2014
%P 19-24
%V 53
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a1/
%G en
%F AUPO_2014_53_1_a1
Chajda, Ivan. The Role of Halaš Identity in Orthomodular Lattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 53 (2014) no. 1, pp. 19-24. http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a1/